# SDR RAIA00406018

- Difficulty date: June 20, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 18,556 hours, 18,065 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Part serial: 92030
- Condition: Malfunctioned
- Location: Left
- Part time: 255 hours, 233 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

3637 - PIT - LEFT ENGINE WILL NOT START.  MAINTENANCE REMOVED AND REPLACED LEFT STARTER GENERATOR.
